U.S. doctors online nowAsk doctors free
A 45-year-old member asked:

could the pain relieve drug aleve (naproxen) have severe side effects like bleeding?

1 doctor answer2 doctors weighed in
Dr. Steven Saunders
Internal Medicine 43 years experience
Alleve: Is a nonsteroidal anti inflammatory drug like Motrin and can result in excessive bleeding.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A 42-year-old member asked:

Can ovarian cysts cause pain in sex?

2 doctor answers2 doctors weighed in
Dr. Scott Welker
General Surgery 27 years experience
Yes: Dyspareunia is a frequent symptom of ovarian cysts.
A 42-year-old member asked:

What are the nondrug options for a pregnant woman with back pain?

1 doctor answer2 doctors weighed in
Dr. Thomas Dowling
Orthopedic Spine Surgery 40 years experience
Several: A type of back support called a pregnancy harness can help as you progress with the pregnancy and guided exercise as long as it is cleared by your ob/gyn. A tens unit can also be of benefit.
Sedalia, MO
A 38-year-old female asked:

My son is 17 and plays football. Complaining of ankle hurting and pains shooting up his leg. Does he need a mri?

3 doctor answers14 doctors weighed in
Dr. James Ferguson
Pediatrics 46 years experience
Exam first: There has been a lot of great diagnostic skill derived from years of training & practice that your physician can bring to the process of examining a patient.After an exam, the physician can decide if additional studies are necessary prior to treatment.
A 18-year-old member asked:

Im 6 weeks pregnant and im having sharp pains in my stomach is that normal ?

1 doctor answer2 doctors weighed in
Dr. Adam Newman
Obstetrics and Gynecology 29 years experience
Can be: Always better to be safe than sorry, so get in with your obgyn and get checked. Vast likelihood is that you are fine. Good luck!
A 40-year-old member asked:

Is it possible for the pain relieve drug Aleve (naproxen) to have severe side effects like bleeding?

1 doctor answer3 doctors weighed in
Dr. Ronald Krauser
A Verified Doctoranswered
A US doctor answeredLearn more
Absolutely: Aleve (naproxen) cause causes ulcers, gastritis and significant GI bleeding, especially with longer term use.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Jun 30, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.